Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (191 KB) | Metadata | Table of Contents | RSMUP summary
Volume 135, 2016, pp. 111–131
DOI: 10.4171/RSMUP/135-6

Classification of a class of torsion-free abelian groups

Ebru Solak[1]

(1) Department of Mathematics, Middle East Technical University, 06531, Ankara, Turkey

The class of almost completely decomposable groups with a critical typeset of type (2, 2) and a regulator quotient of exponent $≤ p^2$ is shown to have exactly 4 near-isomorphism classes of indecomposable groups. Every group of the class is up to near-isomorphism uniquely a direct sum of these four indecomposable groups.

Keywords: Almost completely decomposable group, indecomposable, bounded representation type

Solak Ebru: Classification of a class of torsion-free abelian groups. Rend. Sem. Mat. Univ. Padova 135 (2016), 111-131. doi: 10.4171/RSMUP/135-6